MAUDE Adverse Event Report: BRACCO INJENEERING S.A. FASTLOAD CTA DUAL SYRINGE PACK; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BRACCO INJENEERING S.A. FASTLOAD CTA DUAL SYRINGE PACK; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 017354
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
> 80-year-old female with history of hypertension, degenerative joint disease, hyperlipidemia presented to er (emergency room).Ct of abdomen/pelvis with contrast ordered.During ct test, technician went into room to start contrast injection.As soon as the technician started the injection of saline, the contrast injector exploded and caused fragments of plastic to break.Fortunately, the patient (who was hooked up to the injector) and ct tech were not harmed.

Brand Name
FASTLOAD CTA DUAL SYRINGE PACK
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BRACCO INJENEERING S.A.
7905 fuller road
eden prairie MN 55344
MDR Report Key20577319
Report Number20577319
Device Sequence Number8521340
Product Code DXT
UDI-Device Identifier17630039300880
UDI-Public(01)17630039300880
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/11/2024
Report Date (Section F) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number017354
Device Catalogue Number017354
Device Lot Number258161
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age3 MO
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale
Date Report Sent to FDA10/11/2024